# SDR AALA20160306002

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 111,879 hours, 18,232 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, H, G
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE NR 2 GEN OFF LIGHT ILLUMINATED WITH ASSOCIATED EICAS MSG.  UNABLE TO START THE APU.  EMER DECLARED & FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  R & R NR 2 IDG IAW AMM 24-11-01.  THE ACFT WAS GNDED.  SEE ALSO AALA20160307005.
